# SDR COMA0160740

- Difficulty date: September 20, 2001
- Submitted: September 24, 2001
- Operation: Air carrier
- Aircraft: N815CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7397
- Aircraft time: 2,576 hours, 2,490 cycles
- System (JASC): 2760 · Drag Control System
- Part: Computer
- Part number: 4916405
- Part serial: 0960
- Condition: Faulty
- Location: Avionics Bay
- Part time: 2,577 hours, 2,490 cycles
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLIGHT #5449.  DURING TAXI OUT RECEIVED A SPOILERON FAULT MESSAGE, AIRCRAFT RETURNED TO THE GATE.REPLACED THE SPOILERON ELECTRONIC CONTROL UNIT.
